Alert archive / New Hampshire / Tornado Warnings in 2023
Tornado Warning 4, NWS Gray, ME
NWS Gray, ME issued this tornado warning at Jul 16, 2023, 10:16 AM EDT for Hillsborough County, New Hampshire. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2023, 10:16 AM EDT (14:16 UTC)
- Expired
- Jul 16, 2023, 10:45 AM EDT
- In force
- 29 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Hillsborough County, NH
The radar
The Boston radar (KBOX), 98 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 10:24 AM EDT | TSTM WND DMG | 1 Wsw Hollis, NH | Trees down on Ridge Road near hwy 122. Time estimated based on radar. |
| Jul 16, 10:24 AM EDT | TSTM WND DMG | 2 W Hollis, NH | Trees down on Proctor Hill Rd as well as near Silver Lake. Time estimated based on radar. |
| Jul 16, 10:30 AM EDT | TSTM WND DMG | 3 N Nashua, NH | Downed tree blocking Monza Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 16, 8:21 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 2.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 399 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
014
WFUS51 KGYX 161416
TORGYX
NHC011-161445-
/O.NEW.KGYX.TO.W.0004.230716T1416Z-230716T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Gray ME
1016 AM EDT Sun Jul 16 2023
The National Weather Service in Gray Maine has issued a
* Tornado Warning for...
South central Hillsborough County in southern New Hampshire...
* Until 1045 AM EDT.
* At 1016 AM EDT, a severe thunderstorm capable of producing a
tornado was located near Brookline, or 8 miles southwest of Nashua,
moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Hollis and Brookline around 1030 AM EDT.
Nashua and Milford around 1035 AM EDT.
Merrimack and Amherst around 1045 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4271 7169 4285 7165 4284 7155 4281 7147
4270 7157
TIME...MOT...LOC 1416Z 206DEG 25KT 4270 7164
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
mle1 follow-up statement
010
WWUS51 KGYX 161441
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
1041 AM EDT Sun Jul 16 2023
NHC011-161451-
/O.EXP.KGYX.TO.W.0004.000000T0000Z-230716T1445Z/
Hillsborough NH-
1041 AM EDT Sun Jul 16 2023
...THE TORNADO WARNING FOR SOUTH CENTRAL HILLSBOROUGH COUNTY WILL
EXPIRE AT 1045 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However heavy rain is still possible with this
thunderstorm.
A Tornado Watch remains in effect until 300 PM EDT for southern New
Hampshire.
LAT...LON 4271 7169 4285 7165 4284 7155 4281 7147
4270 7157
TIME...MOT...LOC 1441Z 206DEG 25KT 4285 7154
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this tornado warning went out at Jul 16, 8:58 AM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 16, 8:58 AM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Gray ME
858 AM EDT Sun Jul 16 2023
.SYNOPSIS...
Heavy rainfall moves in today bringing the threat of flash flooding
along with isolated strong to severe thunderstorms. Heavy rain moves
out tonight while runoff and rises on rivers and streams continues
hydro concerns into Monday morning. The next upper trough in this
active pattern arrives Tuesday bringing the threat of thunderstorms
that could produce torrential rainfall along with the threat for
some strong to severe storms. Drier air slowly works in Wednesday
into Thursday for mostly dry conditions. Yet another trough arrives
late week bringing chances for showers and storms Friday into
the weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
8:50am Update... A tornado watch has been issued for the
southern half of NH and York and Cumberland counties in Maine.
Conditions are favorable with strong low level shear and low LCL
heights. The flash flooding threat continues to evolve as
expected, with widespread issues progressing.
Update...Mostly minor changes to account for latest radar
trends. As showers and embedded storms have moved thru NH many
gauges are picking up a quick 0.5 inches to 1 inch in less than
an hour. In addition embedded cells across southern NH have
been rotating...in a fairly broad area of 0-500 m helicity over
100 m2/s2. The duel tornado/flash flood threat is expected to
continue thru midday across that area.
Previous discussion...The first bands of showers are sliding
thru parts of the forecast area this morning...with much more to
come today.
Flood watch remains in effect...with little overall change in
the forecast. Upper jet entrance region will move over the
forecast area by midday...supporting the continuation of rain
with embedded torrential downpours. LLJ will increase thru the
day as well...aligning itself parallel to the approaching front.
This will favor more narrow bands of heavy rainfall
amounts. However the extreme moisture of the air mass...PWATs in
excess of 2 inches...means some of this rainfall could
potentially be significant. The HRRR has been consistently
spitting out 5 to 7 inches QPF for several runs now. Despite the
location of the maxima shifting around New England...this is a
clear signal for the upper end of rainfall totals today.
Finally one thing to note is the conditional severe threat
today. Lapse rates are poor given how moist the environment
is...but high dewpoints are supporting an uncapped roughly 1000
J/kg CAPE. If we can maintain the 0-3 km CAPE around 100 J/kg
the low level updraft strength may be robust enough to tap the
shear in the lowest 500 m. Helicity around 100 m2/s2 would be
enough to spin up a brief tornado or two. This threat is
supported by machine learning guidance. It is important to note
that this really is a conditional threat...and other severe
hazards like wind and hail are less likely given the unfavorable
environment for deep intense updrafts.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
Most of the worst of it will be over by this evening. Bands of
convection may still linger thru the late evening and the
biggest concern will be whether they track over areas that
received the heaviest rainfall earlier in the day.
Not much focus on Mon given the expected rainfall today...but
overall theme will be clearing but hot and humid. Heat index
values across southeastern NH may push into the upper 90s during
the afternoon.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Deep layer moisture will be on the increase Monday night into
Tuesday ahead of the next upper wave and surface front that will
bring thunderstorms Tuesday afternoon and evening. This moisture
plume will not be as extreme as the plume moving in this morning,
while it will still be anomalously high bringing the threat for
torrential rainfall with thunderstorms. The convective parameter
space also looks favorable for a few strong to severe thunderstorms
Tuesday. Drier air works into the region Wednesday for mostly
dry conditions. The next disturbance approaches for Thursday
although the 00Z guidance keeps it far enough south for another
mostly dry day. Another more robust trough approaches late in
the week for renewed chances of showers and thunderstorms Friday
into Saturday with the large scale pattern favoring troughing
over the Northeast into early next week.
Another active weather day is possible Tuesday as an upper wave goes
negative tilt sending a cold front across the region. While the
threat for heavy rainfall is on the table, there also looks to be
good alignment of shear and instability for some strong to severe
storms. PWATs will again be high with ensemble means around 1.5
inches, while storm motion looks swift enough to keep any storm over
a particular region for a prolonged duration. Regardless, after
the excessive rainfall that is expected today any additional
heavy rainfall will likely lead to hydro issues. The convective
parameter space will be characterized by ML CAPE approaching
1500 J/kg along with deep layer shear approaching 40 kts. Mid
level lapse rates are sub-par, peaking out around 6C/km while
there does seem to be decent CAPE in the hail growth zone.
Latest output from machine learning probabilities out of CSU
does bring both a hail and a wind threat to the region with
slight uptick in probabilities from previous runs. Will continue
to monitor trends in this threat as we enter the window of CAM
guidance over the next 12 to 36 hours for more clarity.
The 00Z guidance continues to suggest the cold front will clear the
coast by Wednesday morning. However, a potent ridge in the western
Atlantic leaves some trepidations with the eastward progression of
the upper wave and how quickly drier air can move into the region. A
mostly dry day looks to be in store with dewpoints dropping into the
low 60s to 50s across much of the north and western NH. Along the
coast, in particular the Mid Coast, dewpoints may remain elevated
continuing humid conditions before drier air eventually works in
Wednesday night with dewpoints across the area Thursday in the low
60s. Thursday also looks to mainly precipitation free with weak
high pressure nearby and one upper wave passing to our south
with another wave back over the Great Lakes. The upper wave over
the Great Lakes approaches Friday and brings chances for
showers and storms late Friday into Saturday.
&&
.AVIATION /13Z SUNDAY THROUGH THURSDAY/...
Short Term...Widespread IFR and LIFR this morning will continue
ahead of an area of rainfall approaching from the west. Embedded
within the RA will be locally torrential downpours...with low
VIS expected. TSRA will also be possible...most likely across
the southern half of NH into far southwestern ME. IFR or lower
conditions will likely linger thru the night before clearing Mon
back to VFR.
Long Term...Fog will bring the threat of flight restrictions
Monday night. Conditions improve Tuesday morning before a cold
front brings the threat of thunderstorms. Flight restrictions
will be likely in storms Tuesday afternoon and Tuesday night
with the threat of fog into Wednesday morning. Mainly VFR looks
to prevail Wednesday into Thursday.
&&
.MARINE...
Short Term...Winds will gradually increase ahead of the
approaching front today. SCA remains in effect for seas building
to 5 ft and a few gusts around 25 kt. Areas of fog...some
locally dense...will continue into Mon.
Long Term...Marine fog will be likely Monday night through
Tuesday night before a cold front crosses. This front will also
bring the threat of thunderstorms over the waters late Tuesday
into Tuesday night. Southerly flow prevails before the frontal
passage while winds and seas remain below SCA thresholds. Winds
shift more southwesterly Wednesday and briefly northwesterly
Thursday morning before shifting onshore Thursday. Winds and
seas continue to remain below SCA thresholds.
&&
.HYDROLOGY...
Overview: Widespread heavy showers and thunderstorms may cause
potentially significant rainfall/flooding today.
The main push of rainfall is just now beginning to enter the
forecast area and flash flood watch remains in effect for all
zones. Soil moisture remains quite high across much of the
region, resulting in quicker hydrologic responses when rain does
start falling. PWATs increase to near record levels during the
day as an upper level jet streak approaches from the west. A
slow moving area of rainfall with embedded torrential downpours
is expected to cross the region thru the overnight. With warm
cloud depths in excess of 13 kft rainfall may easily be tropical
in nature and efficient enough for extreme rainfall rates. At
this time, most of the area should be preparing for 2 to 3
inches of rain with the expectation that some areas could see
values much higher depending on repeating activity and training.
The rapid runoff response from intense rainfall rates will be
exacerbated by saturated ground conditions. Storage in
streams...reservoirs...and lakes are likewise reduced across
much of the area and could quickly become overwhelmed. The most
vulnerable areas will be recently flooded locations and areas
along the higher terrain with steep slopes. The localized flash
floods of the last several weeks have stressed infrastructure
from roads...lake levels...dams...and embankments. All of these
already impacted areas will be susceptible to more damage if hit
with the higher rainfall amounts...or even some brief but
intense rainfall rates.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flood Watch through late tonight for MEZ007>009-012>014-
018>028-033.
NH...Flood Watch through late tonight for NHZ001>015.
MARINE...Small Craft Advisory from 2 PM this afternoon to 8 AM EDT
Monday for ANZ150-152-154.
&&
NEAR TERM...Clair
SHORT TERM...Legro
LONG TERM...Schroeter
HYDROLOGY...JamisonHazardous weather outlook, Jul 16, 8:27 AM EDT, 1 hour 49 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 827 AM EDT Sun Jul 16 2023 MEZ018-019-023-024-033-NHZ003>015-171230- Interior York-Central Interior Cumberland-Coastal York- Coastal Cumberland-Interior Cumberland Highlands-Northern Grafton- Northern Carroll-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 827 AM EDT Sun Jul 16 2023 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 497 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for Maine, southwest Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. MEZ007>009-012>014-020>022-025>028-NHZ001-002-171230- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Androscoggin-Kennebec- Interior Waldo-Sagadahoc-Lincoln-Knox-Coastal Waldo-Northern Coos- Southern Coos- 827 AM EDT Sun Jul 16 2023 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for south central Maine, southwest Maine, west central Maine, western Maine and northern New Hampshire. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. ANZ150>154-171230- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 827 AM EDT Sun Jul 16 2023 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Areas of dense fog are possible through tonight, along with thunderstorms that could produce torrential rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday. As warm and moist southerly flow continues into midweek, areas of dense fog will be possible over the coastal waters. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 16, 7:18 AM EDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Gray ME
718 AM EDT Sun Jul 16 2023
MEZ007-012-013-018>022-024>027-033-NHZ002>006-161200-
Northern Oxford ME-Interior Cumberland Highlands ME-Kennebec ME-
Central Interior Cumberland ME-Coastal Cumberland ME-Sagadahoc ME-
Southern Oxford ME-Androscoggin ME-Interior York ME-
Interior Waldo ME-Southern Franklin ME-Lincoln ME-Knox ME-
Southern Coos NH-Northern Carroll NH-Northern Grafton NH-
Southern Carroll NH-Southern Grafton NH-
718 AM EDT Sun Jul 16 2023
...A line of heavy rain moving northeast will impact portions of
Oxford, west central Waldo, Androscoggin, southeastern Franklin,
Kennebec, northwestern Knox, north central York, Lincoln,
Cumberland, Sagadahoc, southern Coos, northeastern Grafton and
northern Carroll Counties through 800 AM EDT...
HAZARD...Torrential rain with rainfall rates over 2 inches per hour.
This will reduce visibility and could cause hydroplaning
for motorists. More rain is expected throughout the day
which could result in flash floods as repeating shower
activity is expected. Please stay tuned to the latest
warnings from the National Weather Service.
SOURCE...Radar indicated.
IMPACT...Use caution if traveling through into this drenching
rainfall. Visibility will drop to under a quarter of an
inch cause rapid ponding on roadways and low lying areas.
Locations impacted include...
Lewiston, Auburn, Brunswick, Augusta, Westbrook, Waterville, Conway,
Berlin, Bath, Gardiner, Bridgton, Lancaster, Fryeburg, Mechanic
Falls, Bethel, Bethlehem, Damariscotta, Lincoln, Naples and Oakland.
This includes the following highways...
Interstate 295 between mile markers 12 and 51.
Interstate 93 between mile markers 86 and 114.
Interstate 95 between mile markers 54 and 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4466 7142 4454 6933 4380 6951 4372 6956
4375 6969 4370 6973 4386 7193
TIME...MOT...LOC 1114Z 240DEG 49KT 4398 7142
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
SJSpecial weather statement, Jul 16, 8:21 AM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Gray ME
821 AM EDT Sun Jul 16 2023
NHZ008-012-013-161245-
Merrimack NH-Interior Rockingham NH-Eastern Hillsborough NH-
821 AM EDT Sun Jul 16 2023
...A strong thunderstorm will impact portions of west central
Rockingham, east central Hillsborough and southeastern Merrimack
Counties through 845 AM EDT...
At 820 AM EDT, Doppler radar was tracking a strong thunderstorm near
Manchester, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Manchester, Derry, Bedford, Hooksett, Raymond, Londonderry, Auburn,
Chester, Allenstown, Deerfield, Candia and Nottingham.
This includes the following highways...
Interstate 293 between mile markers 1 and 5.
Interstate 93 between mile markers 13 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 300 PM EDT for southern and
central New Hampshire.
&&
LAT...LON 4287 7136 4293 7150 4317 7136 4307 7112
TIME...MOT...LOC 1220Z 215DEG 25KT 4295 7140
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jul 16, 8:30 AM EDT, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Gray ME
830 AM EDT Sun Jul 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 AM Non-Tstm Wnd Dmg 1 WNW Manchester 42.99N 71.46W
07/16/2023 Hillsborough NH Public
Public reported trees down on Willow Street.
&&
SJLocal storm report, Jul 16, 10:14 AM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Gray ME
1014 AM EDT Sun Jul 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM Flash Flood 2 SW Salem 42.76N 71.23W
07/16/2023 Rockingham NH Public
Exit Ramp 6 off Interstate 93 closed due to
flooding.
&&
SJThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:59 PM EDT | Areal Flood Advisory | GYX | Carroll | 3 hr |
| Jul 15, 9:28 PM EDT | Areal Flood Advisory | GYX | Grafton | 3 hr |
| Jul 15, 9:46 PM EDT | Flash Flood Warning | GYX | Grafton | 3 hr |
| Jul 16, 7:18 AM EDT | Special Weather Statement | GYX | Carroll, Grafton | 42 min |
| Jul 16, 7:33 AM EDT | Flash Flood Warning | GYX | Cheshire, Hillsborough | 4 hr |
| Jul 16, 8:14 AM EDT | Flash Flood Warning | GYX | Belknap, Grafton, Merrimack, Rockingham, Strafford, Sullivan | 4 hr |
| Jul 16, 8:21 AM EDT | Special Weather Statement | GYX | Rockingham | 24 min |
| Jul 16, 8:22 AM EDT | Flash Flood Warning | GYX | Hillsborough, Merrimack, Rockingham | 3 hr |
| Jul 16, 8:29 AM EDT | Tornado Warning | GYX | Hillsborough, Merrimack, Rockingham | 31 min |
| Jul 16, 9:01 AM EDT | Tornado Warning | GYX | Hillsborough, Rockingham | 16 min |
| Jul 16, 9:34 AM EDT | Severe Thunderstorm Warning | GYX | Rockingham | 41 min |
| Jul 16, 9:51 AM EDT | Tornado Warning | GYX | Rockingham, Strafford | 24 min |
| Jul 16, 10:32 AM EDT | Flash Flood Warning | GYX | Belknap, Carroll, Coos, Grafton, Merrimack, Strafford | 6 hr |
| Jul 16, 11:24 AM EDT | Flash Flood Warning | GYX | Belknap, Cheshire, Hillsborough, Merrimack, Rockingham | 7 hr |
| Jul 16, 11:33 AM EDT | Flash Flood Warning | GYX | Belknap, Carroll, Merrimack, Strafford | 6 hr |
| Jul 16, 11:39 AM EDT | Areal Flood Warning | GYX | Cheshire, Hillsborough, Merrimack, Sullivan | 6 hr |
| Jul 16, 12:18 PM EDT | River Flood Warning | GYX | Carroll | 25 hr |
| Jul 16, 12:19 PM EDT | River Flood Warning | GYX | Grafton | 7 hr |
| Jul 16, 1:01 PM EDT | Flash Flood Warning | GYX | Belknap, Carroll, Strafford | 5 hr |
| Jul 16, 1:19 PM EDT | Areal Flood Warning | GYX | Carroll, Strafford | 5 hr |
| Jul 16, 2:16 PM EDT | River Flood Warning | GYX | Belknap, Merrimack | 49 hr |
| Jul 16, 2:22 PM EDT | Flash Flood Warning | GYX | Carroll | 6 hr |
| Jul 16, 4:33 PM EDT | Areal Flood Advisory | GYX | Carroll | 6 hr |
| Jul 16, 6:03 PM EDT | Areal Flood Warning | GYX | Belknap, Merrimack | 12 hr |
| Jul 16, 6:16 PM EDT | Areal Flood Warning | GYX | Belknap, Carroll, Merrimack, Rockingham, Strafford | 11 hr |
| Jul 16, 7:30 PM EDT | River Flood Warning | GYX | Merrimack | 10 hr |
Nearby
Tornado Warnings in New Hampshire, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.